# SDR DXTA2024110401036

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 7,330 hours, 4,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 36110628
- Part serial: NSN
- Condition: Broken
- Location: Main Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: BOTTOM STEP ON MED DETACHED. CORRECTIVE ACTION; INSPECTED MAIN ENTRY DOOR FOUND BOTTOM STEP MOUNTING SCREWS INSERTS OETA01EO FROM STEP ASSY. REMOVED AND REPL.ACED MAIN ENTRY DOOR BOTTOM STEP ASS'Y WITH A OJSTOMER SUPPUEO NEW PART.OPS CHECK OF MAIN ENTRY DOOR STEP LIGHTS OK I/A/W CE-680A IMM 25-20-10.
